# SDR R61A202001070014

- Difficulty date: January 3, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000670
- Aircraft time: 7,192 hours, 4,730 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17116240409
- Condition: Cracked
- Location: Lt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR A HEAVY CHECK***LH WINGTIP CRACKED AT SPAR 1. REPLACED LH WINGTIP IAW AMM 57-35-00 REF 170EO-57-30-0000_1. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
